Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: clomipramine + GERD ed_uk2010

Posted by g_g_g_unit on September 12, 2010, at 4:54:59

In reply to Re: clomipramine + GERD, posted by ed_uk2010 on September 11, 2010, at 14:24:46

Thanks Ed. The thing that's worrying me is that I've never experienced it to this degree before; my brother has a rather intense case of reflux which interferes with his breathing (when he inhales too deeply, acid seeps up his oesophagus), and that's precisely what's happening to me. It seems to be getting worse as I titrate upwards, so I worry about tolerating a therapeutic dose, in lieu of PPIs not fully controlling the problem.

I guess I should talk to my psychiatrist tomorrow. I was just wondering if reflux is a documented side-effect, so she doesn't think I'm nuts.

>
> Anticholinergics may slow gastric emptying and aggravate reflux. PPIs are normally effective for GERD, you will soon know whether or not they are going to help. Perhaps you could try omeprazole 20mg or lansoprazole 30mg.
>
>

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:962042
URL: http://www.dr-bob.org/babble/20100908/msgs/962144.html